Advances in Theoretical and Applied Mathematics (ATAM)

Volume 1  Number 3 (2006)

 

CONTENTS

 

Large deviations for infinite dimensional analytical distributions
pp. 173-187

Authors: S. Chaari, F. Cipriano and H. Ouerdiane

Enumeration of Perfect Matching Dominating Cycles in Certain Class of Graphs

pp. 189-196
Authors: R. Anitha and R.S. Lekshmi

 

On Pairs of m-Gonal Numbers with unit difference

pp. 197-200
Authors: M.A. Gopalan, Manju Somanath and N. Vanitha

 

On Fuzzy Homotopy Sets

pp. 201-210
Authors: Cigdem Gunduz and Sadi Bayramov 

A subclass of Uniformly Convex Functions with Negative Coefficients Defined by a Certain Linear Operator

pp. 211-222
Authors: Jamal M. Shenan and Mousa S. Marouf

Integral solutions of ax2 + by2 = w2-z2 

pp. 223-226
Authors: M.A.Gopalan, Manju Somanath and N. Vanitha

On Ternary Cubic Diophantine Equation x2 + y2 = 2z3

pp. 227-231
Authors: M.A. Gopalan, Manju Somanath and N. Vanitha

 

On the Derivatives of Central loops

pp. 233-244
Authors: T.G. Jaiyeola and J.O. Adeniran

 

Observations on X2 = 8α2 +Y2

pp. 245-248

Authors: M.A. Gopalan, Manju Somanath and N. Vanitha

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact